# SDR QXEA2016072100460

- Difficulty date: July 21, 2016
- Submitted: July 25, 2016
- Operation: Air carrier
- Aircraft: N415QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4081
- Aircraft time: 31,266 hours, 32,376 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 4151171
- Condition: Failed
- Location: Lt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

BLOWN LT MAIN GEAR TIRE AFTER TAKEOFF, CAUSED A LOSS OF NR 1 HYD SYSTEM FLUID. DIVERTED. LANDING UNEVENTFUL. REPLACED NR 1 & 2 MLG TIRES, RETORQUE THE TEE FITTING AND BLEEDING OF THE NR 1 HYD SYS.  OK FOR CONTINUED SERVICE.
